# SDR TWAA9903815

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 569-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE SKIN CORRODED UNDER PREVIOUSLY INSTALLED REPAIR DOUBLER BETWEEN STA 569 AND 579, LONGERON 29L TO 29R.  REMOVED CORROSION PER SPM 6-80-01.  REPAIRED PER SRM 53-04, FIG 43.
